Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 3


Supra β -Bicontinuous Maps via Topological Ordered Spaces

PP: 239-247
T. M. Al-shami,
The author utilizes the notions of supra β -open sets and increasing (decreasing, balancing) sets to introduce and study several types of supra continuous (supra open, supra closed, supra homeomorphism) maps in supra topological ordered spaces. He gives the equivalent conditions for each one of these concepts and illustrate the relationships among them separately. Apart from that, He investigates under what conditions these maps preserve some separation axioms between supra topological ordered spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved